I take 2000mg of Keppra a day for migraine headaches. I have never taken for seizures. Do I still?
- 3 Apr 2017 by Silverfox95
- 4 Apr 2017
- keppra, migraine, seizures, headache, withdrawal
... have to withdraw gradually? I don't need for headaches anymore
Silverfox yes when you are up that high on the dose you should double check with your doctor and see how to taper down off of this medication. You sure don't want to take any chances. Chuck1957
Yes, you should talk to the doctor and get a tapering dose to make sure when you have been on that high of a dose. give them a call tomorrow. please. You can't take any chances when you are on that high of a dose. Chuck1957
Yes, you can't be that high of a dose without talking to your doctor and getting a tapering dose
to make sure everything is okay call the doctor tomorrow. Chuck1957
Yes, silverfox without a dought you need to call your doctor. and make sure when you are taking that high of a dose. chuck1957
Yes, you need direction from the doctor to withdrawal when you have been up that high you don't want to take any chances.
yes,. have to withdraw gradually
call your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Nov 2009 • 2 answers
Posted 22 May 2011 • 1 answer
Posted 2 Dec 2012 • 1 answer
Posted 4 Dec 2012 • 1 answer
Posted 28 Aug 2013 • 2 answers